×

zbMATH — the first resource for mathematics

Linear problems for systems of nonlinear differential equations. (English) Zbl 0161.06102

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Barbălat, I; Halanay, A, Solutions périodiques des systèmes d’équations différentielles nonlinéaires, Rev. math. pures appl., 3, 395-411, (1958) · Zbl 0088.29504
[2] Conti, R, I problemi ai limiti lineari per i sistemi di equazioni differenziali ordinarie; teoremi di esistenza, Ann. mat. pura appl., 35, 155-182, (1953) · Zbl 0051.32403
[3] Conti, R, Sistemi differenziali ordinari con condizioni lineari, Ann. mat. pura appl., 46, 109-130, (1958) · Zbl 0087.29301
[4] Conti, R, Problemi lineari per le equazioni differenziali ordinarie, Le matematiche, 13, 116-125, (1958) · Zbl 0168.33201
[5] Conti, R, Equazioni differenziali ordinarie con condizioni lineari generali, Rend. accad. nazl. lincei, 26, 636-640, (1959) · Zbl 0093.27901
[6] Conti, R, Problèmes linéaires pour LES équations différentielles ordinaires, Math. nachr., 23, 161-178, (1961) · Zbl 0107.28803
[7] Conti, R, Equazioni differenziali ordinarie quasi lineari con condizioni lineari, Arm. mat. pura appl., 57, 49-62, (1962) · Zbl 0105.29402
[8] Lasota, A, Sur LES problèmes linéaires aux limites pour un système d’équations différentielles ordinaires, Bull. acad. polon. sci., Sér. sci. math., astron., phys., 10, 565-570, (1962) · Zbl 0112.31701
[9] Lasota, A; Opial, Z, Sur un problème d’interpolation pour l’équation différentielle ordinaire d’ordre n, Bull. acad. polon. sci., Sér. sci. math., astron., phys., 9, 667-671, (1961) · Zbl 0100.29602
[10] Lasota, A; Opial, Z, L’existence et l’unicité des solutions du problème d’interpolation pour l’équation différentielle ordinaire d’ordre n, Ann. polon. math., 15, 253-271, (1964) · Zbl 0145.10401
[11] Lasota, A; Opial, Z, Sur LES solutions périodiques des équations différentielles ordinaires, Ann. polon. math., 16, 69-94, (1964) · Zbl 0142.35303
[12] Lasota, A; Opial, Z, Nouvelles méthodes d’analyse fonctionnelle dans la théorie des solutions périodiques des équations différentielles ordinaires, (), 186-189, Teil I · Zbl 0199.15204
[13] Opial, Z, Continuous parameter dependence in linear systems of differential equations, J. differential eqs., 3, 571-579, (1967), (preceding paper) · Zbl 0219.34004
[14] Pulvirenti, G, Equazioni differenziali ordinarie quasi lineari con condizioni quasi lineari, Le matematiche, 16, 27-42, (1961) · Zbl 0213.36803
[15] Santagato, G, Equazioni differenziali ordinarie quasi lineari con condizioni quasi lineari; unicità e dipendenza Della soluzione dai dati, Ann. mat. pura appl., 62, 335-370, (1963) · Zbl 0119.07101
[16] Villari, G, Contributi allo studio dell’esistenza di soluzioni periodiche per i sistemi di equazioni differenziali ordinarie, Ann. mat. pura appl., 69, 171-190, (1965) · Zbl 0132.31902
[17] Whyburn, W.M, Differential equations with general boundary conditions, Bull. am. math. soc., 48, 692-704, (1942) · Zbl 0061.17904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.